By Topic

On binary cyclic codes with codewords of weight three and binary sequences with the trinomial property

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
P. Charpin ; Inst. Nat. de Recherche en Inf. et Autom., Le Chesnay, France ; A. Tietavainen ; V. Zinoviev

Golomb and Gong (1997 and 1999) considered binary sequences with the trinomial property. In this correspondence we shall show that the sets of those sequences are (quite trivially) closely connected with binary cyclic codes with codewords of weight three. This approach gives us another way to deal with trinomial property problems. After disproving one conjecture formulated by Golomb and Gong, we exhibit an infinite class of sequences which do not have the trinomial property, corresponding to binary cyclic codes of length 2m-1 with minimum distance exactly four

Published in:

IEEE Transactions on Information Theory  (Volume:47 ,  Issue: 1 )